# SDR FDEA201303080521

- Difficulty date: March 8, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32319
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN, THERE ARE NUMBEROUS NICKS AND SCRATCHES BETWEEN STR 26 LT AND RT AT BS 418 TO 440.  REPAIRED IAW EA F-5330-167549, REPAIR MINOR.
